People whose blood is too thin are prone to excessive bleeding that is potentially
dangerous. Those with thin blood lack sufficient platelets, which are cell ...
Feb 16, 2015 ... You could bleed too easily. ... If you start getting signs of bleeding like bloody or
tar-like stools, nosebleeds, abdominal pain, large unexplained .... What can
happen with high INR levels (9+) on Coumadin ? ... Are there foods which tend to
thin the blood - my INR has plateued at 1.8 for the last month, I am?
Thus anticoagulant medication, also called a blood thinner, is the most ... If it's
above 3.0, your blood is too thin and you have the risk of bleeding to death.
This can happen with blood being too thin, a condition medically referred to as ...
One of the first thing you'll notice if your blood is too thin is that it won't clot ...
Blood being too thing can cause the continual bleeding of a cut or nose. It is
important to ... to stop bleeding. Seek medical help if the bleeding cannot be
Oct 19, 2009 ... I ask my doctor if that could be the reason he has AD and he said no. The blood
feeds the brain so what happens if it is too thin. If you don't eat ...
Thrombocytopenia is also known as 'thin blood', and is characterized by a drop in
the amount of platelets in the blood. Whereas the normal levels of platelets are ...
Sep 28, 2015 ... If you're at risk for a heart attack or stroke, blood thinners can be lifesaving
medications. But they also come with a serious side effect, too: the ...
A: Blood thinners help prevent clots by keeping blood thickness or clotting levels
in a desired range. If blood is too thin (clots too slowly), it can cause serious ...
Dec 18, 2013 ... These medications do not actually cause the blood to be thin, ... If you are taking
anticoagulant medication, your doctor may instruct you to ...